# SDR VNAA2019061861103

- Difficulty date: June 16, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 35,442 hours, 35,102 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 601R509697
- Part serial: D1123
- Condition: Failed
- Location: Mlg
- Part time: 34,463 hours, 34,434 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB, CREW RECEIVED A GEAR DISAGREE MESSAGE ON TAKEOFF WITH THE GEAR HANDLE IN THE UP POSITION. CREW RAN THE QRH AND RETURNED TO THE NEAREST SUITABLE AIRPORT. MAINTENANCE REMOVED AND REPLACED LANDING GEAR HANDLE AND PSEU. PERFORMED GEAR SWINGS AND OCF, OPS CHECK GOOD.
